# SDR ASOA20140516066V

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 31,890 hours, 24,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12037784004
- Condition: Broken
- Location: Frame 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 10 BENEATH CO-PILOT'S DV WINDOW BROKEN.  MAINTENANCE REMOVED BROKEN FRAME 10, LOCATED, DRILLED, ALODINED, AND INSTALLED NEW FRAME 10 IAW SRM 51-20-03, 51-40-03 AND CPM 51-14-05.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
